RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Theor. Probability, 2018, Volume 31, Issue 4, Pages 2032–2055 (Mi jotp1)  

LLN for quadratic forms of long memory time series and its applications in random matrix theory

Pavel Yaskov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work is supported by the Russian Science Foundation under Grant 14-21-00162.


DOI: https://doi.org/10.1007/s10959-017-0767-z


Bibliographic databases:

Received: 26.03.2016
Revised: 19.04.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jotp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020